# SDR 2023FA0000788

- Difficulty date: November 27, 2023
- Submitted: November 27, 2023
- Operation: General aviation
- Aircraft: N822MK
- Make and model: Gulstm GVI
- Aircraft serial: 6454
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED THE FOLLOWING LEFT AILERON FAIL CAS MSG. 27156413LAL.OSCILLATION EVENT OCCURRED. DURING INVESTIGATION OF  DEFECT ALL REU CONNECTORS FOUND CONTAMINATED WITH SUSPECTED DC4 FLUID. REPLACED  EB MANIFOLD,  HA MANIFOLD, EHSA MANIFOLD, REU'S 1 AND 3 MCE.
